# SDR R61A201307300707

- Difficulty date: July 30, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,512 hours, 12,965 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Faucet
- Part number: 90043407
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   AFT GALLEY WATER FAUCET CORRODED.   MX R & R AFT WATER FAUCET IAW CMM 25-34-97.
